Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ye Yan-qian, Cai Sui-lin, Chen Lan-sun, Huang Ke-cheng, Luo Ding-jun, Ma Zhi-en, Wang Er-nian, Wang Ming-shu and Yang Xin-an
Title: Theory of limit cycles
Additional book information: translated by Chi Y. Lo. Translations of Mathematical Monographs, Vol. 66, American Mathematical Society, Providence, R. I., 1986, xi + 435 pp.,$140.00. ISBN 0-8218-4518-7.

References [Enhancements On Off] (What's this?)

  • 1. A. A. Andronov, Les cycles de Poincaré et la théorie des oscillations auto-entretenues, C. R. Acad. Sci. Paris 189 (1929), 559-561.
  • 2. H. Dulac, Sur les cycles limites, Bull. Soc. Math. France 51 (1923), 45–188 (French). MR 1504823
  • 3. L. Markus, Quadratic differential equations and non-associative algebras, Contributions to the Theory of Nonlinear Oscillations (S. Lefschetz et al., eds.), Ann. of Math. Studies, no. 45, Princeton Univ. Press, Princeton, New Jersey, 1960. MR 132743
  • 4. H. Poincaré, Mémoire sur les courbes définies par une équation différentielle. I, II, J. Math. Pures Appl. 7 (1881), 375-422 and 8 (1882), 251-296.
  • 5. Song Ling Shi, A concrete example of the existence of four limit cycles for plane quadratic systems, Sci. Sinica 23 (1980), no. 2, 153–158. MR 574405
  • 6. B. van der Pol, On relaxation-oscillations, Philos. Magazine 2 (1926), 978-992.

Review Information:

Reviewer: Allen Tannenbaum
Journal: Bull. Amer. Math. Soc. 17 (1987), 178-180
American Mathematical Society